# SDR YENA2023041700406

- Difficulty date: April 12, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N529JB
- Make and model: Airbus A320-232
- Aircraft serial: 01610
- Aircraft time: 80,101 hours, 28,785 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FRAME 2 WINDSHIELD CENTER POST LOWER NODE ATTACHME NT AREA CONTINUITY FITTING LH SIDE, CRACK LENGTH IS 0.200 INCH, IN COC KPIT (1 EA); REF AEROMAN WO 2023-68626 WO 2023 1/1 REMOVED AND REPLACED CONTINUITY FITTING LH SIDE LOCATED WINDSHIELD CENTER POST LOWER NODE ATTACHMENT AREA IAW A320 SRM 51-42-11 AND REPAIR INSTRUCTION R53112919. TOOL USED TORQUE P/N: QD1R200, S/N: P916907963, DUE DATE APR-29-2023; PN NORTEC 600D SN 220272712 DUE DATE DEC-17-2023. DONE BY L. OSTORGA 8619517.
